Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 30, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 11, 2009, 5:01 PM EDT for Adams County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2009, 5:01 PM EDT (21:01 UTC)
- Expired
- Aug 11, 2009, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Adams County, PA
The radar
The Sterling radar (KLWX), 104 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 112101
FFWCTP
PAC001-120000-
/O.NEW.KCTP.FF.W.0030.090811T2101Z-090812T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT TUE AUG 11 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ADAMS COUNTY...
* UNTIL 800 PM EDT...
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
BETWEEN 2 AND 3 INCHES OF RAIN HAS FALLEN OVER CENTRAL ADAMS
COUNTY...MAINLY BETWEEN CASHTOWN AND ARENDTSVILLE. ADDITIONAL
SHOWERS AND THUNDERSTORMS ARE FORMING WEST OF THIS AREA...AND WILL
GIVE THE REGION ADDTIONAL RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASHTOWN...ARENDTSVILLE...SEVEN STARS...NEW OXFORD AND GETTYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
&&
LAT...LON 3978 7736 3997 7738 3998 7701 3990 7699
3988 7699 3987 7698 3979 7700
$$
FORECASTER: JUNG1 follow-up statement
000
WGUS71 KCTP 112137
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
537 PM EDT TUE AUG 11 2009
PAC001-120000-
/O.CON.KCTP.FF.W.0030.000000T0000Z-090812T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS PA-
537 PM EDT TUE AUG 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL ADAMS COUNTY...
AT 530 PM EDT...DOPPLER RADAR CONTINUES TO SHOW SHOWERS AND
THUNDERSTORMS REFORMING OVER WEST-CENTRAL ADAMS COUNTY...TRACKING TO
THE EAST. RADAR ESTIMATES THAT BETWEEN 2 AND THREE INCHES OF
RAIN HAS FALLEN IN THE LAST TWO HOURS BETWEEN CASHTOWN AND
ARENDTSVILLE...WITH MORE RAIN ON THE WAY. FLOODING IS IMMINENT
ESPECIALLY NEAR AREAS ALONG MUMMASBURG RUN...MARSH CREEK...ROCK
CREEK AND MUSKRAT RUN. WHILE THIS REGION HAS BEEN HARDEST
HIT...ADDITIONAL FLASH FLOODING IS EXPECTED OVER ADDITIONAL AREAS IN
CENTRAL ADAMS COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BONNEAUVILLE...CASHTOWN...GETTYSBURG...HEIDLERSBURG...LAKE MEADE...
MCSHERRYSTOWN...NEW OXFORD AND SEVEN STARS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3978 7736 3997 7738 3998 7701 3990 7699
3988 7699 3987 7698 3979 7700
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:47 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 11, 3:47 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 347 PM EDT TUE AUG 11 2009 .SYNOPSIS... A COLD FRONT WILL PUSH THROUGH PENNSYLVANIA THIS EVENING...THEN STALL ALONG THE EAST COAST FOR THE REST OF THE WEEK. MEANWHILE... A RIDGE OF HIGH PRESSURE WILL WORK INTO THE NORTHWEST PART OF THE STATE. A CUT OFF UPPER LOW OVER THE SOUTHERN APPALACHIANS WILL LIKELY LIFT NORTHEAST TOWARD PENNSYLVANIA BY NEXT WEEKEND. THIS FEATURE WILL KEEP SOME CHC OF SHOWERS AND STORMS ALONG THE MARYLAND BORDER INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SFC COLD FRONT LOCATED NEAR A KELM TO KPBZ LINE CURRENTLY WITH A BAND OF MODERATE TO HEAVY RAIN AND SOME EMBEDDED THUNDER. SO FAR NO SIGNS OF BOWING. FORWARD MOTION OF LINE WAS INITIALLY SLOW... BUT IS PICKING UP SOME FORWARD SPEED AS THE BOUNDARY LAYER FLOW INCREASES TO 10-15 KNOTS AS PER NAM/GFS. MORNING STRATUS AND FOG HAS GIVEN WAY TO HAZY SUNSHINE IN MOST AREAS WITH MEAN CAPES GROWING INTO THE MODERATE RANGE. LACK OF SHEAR WOULD APPEAR TO PRECLUDE SEVERE...BUT GIVEN THESE CAPES AND WATER LOADING FROM 1.75+ PWS...CANNOT RULE OUT ISOLATED SEVERE FROM A BOWING LINE SEGMENT OR COLLAPSING CORE...PARTICULARLY OVER MY SOUTHEAST WHICH SHOULD FEATURE THE HIGHEST CAPES AND LAPSE RATES THIS AFTERNOON AND EVENING IN A BUILDING 925-850 MB THETA-E RIDGE...AS PER RUC13. WENT WITH HIGH CHANCE/LOW LIKELY POPS AS THE FRONT SAGS SOUTHEASTWARD THIS EVENING...AND GENERAL BROADBRUSH OF LOW TO MID CHANCE POPS AS THE REAL COOLING ALOFT ASSOCIATED WITH THE 500 MB TROF APPROACH OVERNIGHT TAKES PLACE. DRIER/CO0LER WX SHOULD GRADUALLY FILTER INTO THE REGION FROM THE WEST LATER TONIGHT. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... AS SHORTWAVE ROTATES THRU THE REGION ON WED...STILL ENOUGH LL MOISTURE/INSTABILITY LIKELY TO REMAIN ACROSS THE AREA TO SUPPORT SOME CHC OF MAINLY AFTN CONVECTION. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MODELS SLIGHTLY DIFFERENT EACH DAY WITH REGARD TO CUTOFF LOW. GIVEN TIME OF YEAR...LOCATION OF MTS...HARD TO SEE FRONT GOING VERY FAR TO THE SOUTH AND EAST. THUS WITH HINTS OF A CUTOFF OVER PA OR NEARBY...THINK THERE WILL BE A SLIGHT CHC TO CHC OF SHOWERS AND STORMS ACROSS THE REGION...MAINLY SOUTH OF INTERSTATE 80 EARLY ON...BUT ALL AREAS BY LATER NEXT MONDAY INTO TUE...AS NEXT COLD FRONT NEARS THE EAST COAST. TEMPS WILL BE CLOSE TO NORMAL. DID EDGE TEMPS DOWN A DEGREE OR SO DURING THE DAY...AND EDGE UP A DEGREE OR SO AT NIGHT... AS I AM LEANING ON THE WET AND CLDY SIDE OF THINGS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... SCATTERED SHOWERS/TSTORMS WILL CROSS THE REGION THIS AFTERNOON AND EVENING...WITH MVFR RESTRICTIONS NEAR TSRA AND HEAVY DOWNPOURS. INVERSION WILL TRAP LOW LEVEL MOISTURE LATER TONIGH AND SPREAD MVFR/LIFR CIGS/VSBYS TO ALL BUT KMDT OVERNIGHT. ADDITIONAL SCATTERED SHOWERS/TSTORMS IN STORE FOR WED AFT...MAINLY IN SE HALF. OUTLOOK... WED...LIFR/MVFR EARLY IN FOG...THEN VFR WITH MVFR IN SCT TSTORMS. THU-FRI-SAT-SUN...VFR. ISOLD AFTN MVFR SHOWERS/TSTORMS MAINLY SE. && .HYDROLOGY... BEEN WATCHING CELLS ACROSS NW PA. SO FAR THINGS ARE MOVING...FEW SPOTS MAY HAVE SEEN ABOUT AN INCH OF RAIN SO FAR...ESTIMATED BY RADAR. WOULD EXPECT CELLS TO CONTINUE TO MOVE EAST AT 10 TO 15 MPH. FLOOD ADVISORY EARLIER...NOW A FLASH FLOOD WARNING. WILL CONTINUE TO MONITOR...AND ISSUE PRODUCTS AS NEEDED. AWAY FROM THIS NW AREA...FFG NOT SO LOW...THUS FLOODING SHOULD NOT BE A PROBLEM OUTSIDE THE FAR NW. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DEVOIR SHORT TERM...MARTIN LONG TERM...MARTIN AVIATION...DEVOIR/RXR HYDROLOGY...MARTIN/DEVOIR/JUNG
Hazardous weather outlook, Aug 11, 12:53 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1253 PM EDT TUE AUG 11 2009 PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-056>058-121700- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- 1253 PM EDT TUE AUG 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AS A WEAK COLD FRONT ACTS ON VERY MOIST AND SOMEWHAT UNSTABLE AIR OVER THE REGION. SLOW MOVING STORMS WILL POSE A GREATER THREAT OF LOCALLY HEAVY RAINFALL OVER SOME AREAS...ESPECIALLY WHERE CELLS TRAIN OR TRACK OVER AREAS WHICH SAW HEAVY RAINFALL ON MONDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ035-036-059-063>066-121700- FULTON-FRANKLIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1253 PM EDT TUE AUG 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT WILL PUSH ACROSS THE AREA THIS EVENING. SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY THE WEAK FRONT... AND MAY PRODUCE LOCALLY HEAVY DOWNPOURS AND SOME ISOLATED STRONG WIND GUSTS. LOCAL MINOR FLOODING IS A POSSIBILITY WITH STRONGER SLOW MOVING STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
In the hours before
Special weather statement, Aug 11, 3:10 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT TUE AUG 11 2009
PAZ004-005-111945-
MCKEAN PA-WARREN PA-
310 PM EDT TUE AUG 11 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN MCKEAN COUNTIES...
AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF WARREN...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SCANDIA AROUND 320 PM AND KINZUA DAM AROUND
335 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 62...STATE ROAD
59.
LAT...LON 4198 7867 4171 7890 4192 7921 4200 7915
4201 7880
EXPERIMENTAL
FORECASTER: JUNGSpecial weather statement, Aug 11, 3:28 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT TUE AUG 11 2009
PAZ010-017-112030-
CLEARFIELD PA-ELK PA-
328 PM EDT TUE AUG 11 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD AND
SOUTH CENTRAL ELK COUNTIES...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BROOKVILLE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BROCKPORT AROUND 350 PM...DUBOIS AROUND 400
PM...ROCKTON AROUND 410 PM...S.B. ELLIOT STATE PARK AROUND 420 PM AND
HYDE AROUND 430 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4119 7879 4121 7877 4121 7872 4122 7872
4123 7875 4127 7875 4129 7880 4131 7878
4123 7831 4090 7848 4104 7881 4114 7881
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, Aug 11, 4:27 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT TUE AUG 11 2009
PAZ017-112100-
CLEARFIELD PA-
427 PM EDT TUE AUG 11 2009
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLEARFIELD COUNTY...
AT 425 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
CLEARFIELD TO 11 MILES SOUTHEAST OF PUNXSUTAWNEY...MOVING SOUTHEAST
AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR WOODLAND AROUND 435 PM...NEW WASHINGTON
AROUND 440 PM...WALLACETON AROUND 445 PM...IRVONA AROUND 455 PM AND
BRISBIN AROUND 500 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 116 AND 129.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322.
LAT...LON 4093 7881 4107 7846 4095 7810 4094 7813
4096 7814 4095 7815 4096 7817 4095 7816
4091 7822 4088 7823 4088 7825 4085 7825
4086 7829 4082 7831 4074 7839 4072 7859
4080 7882
EXPERIMENTAL
FORECASTER: JUNGSpecial weather statement, Aug 11, 4:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT TUE AUG 11 2009
PAZ065-112130-
YORK PA-
456 PM EDT TUE AUG 11 2009
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN YORK COUNTY...
AT 453 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
SOUTH OF WEIGELSTOWN TO 5 MILES EAST OF PARKVILLE...MOVING EAST AT 30
MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
ALSO...VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR NEW SALEM...AND CODORUS AROUND 500 PM...
SEVEN VALLEYS AROUND 505 PM...JACOBUS...SPRY...LOGANVILLE...AND GLEN
ROCK AROUND 510 PM...DALLASTOWN...SHREWSBURY AND NEW FREEDOM AROUND
515 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 14.
THIS WILL ALSO IMPACT ROUTE 30.
LAT...LON 3997 7692 3986 7640 3972 7640 3972 7676
3971 7676 3971 7684
EXPERIMENTAL
FORECASTER: GARTNER/JUNG/MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 12:42 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Aug 11, 3:08 PM EDT | Flash Flood Warning | CTP | McKean, Warren | 3 hr |
| Aug 11, 3:10 PM EDT | Special Weather Statement | CTP | Warren | 35 min |
| Aug 11, 3:28 PM EDT | Special Weather Statement | CTP | Clearfield | 62 min |
| Aug 11, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 54 min |
| Aug 11, 4:27 PM EDT | Special Weather Statement | CTP | Clearfield | 33 min |
| Aug 11, 4:40 PM EDT | Areal Flood Advisory | CTP | Adams, York | 110 min |
| Aug 11, 4:56 PM EDT | Special Weather Statement | CTP | York | 34 min |
| Aug 11, 5:05 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, McKean, Potter, Sullivan, Tioga | 3 hr |
| Aug 11, 5:08 PM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Aug 11, 5:11 PM EDT | Special Weather Statement | CTP | Sullivan | 64 min |
| Aug 11, 5:26 PM EDT | Special Weather Statement | CTP | York | 34 min |
| Aug 11, 6:37 PM EDT | Special Weather Statement | CTP | Union | 53 min |
| Aug 11, 6:46 PM EDT | Special Weather Statement | CTP | Bedford | 29 min |
| Aug 11, 7:28 PM EDT | Special Weather Statement | CTP | Schuylkill | 32 min |
| Aug 11, 7:49 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.